MathSciNet Relay Station
MathSciNet bibliographic data
MR365242 (51 #1495) 47H05
Browder, Felix E.; Hess, Peter Nonlinear mappings of monotone type in Banach spaces. J. Functional Analysis 11 (1972), 251–294.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement